On finite hjelmslev planes of parameters (p k-1,p)


AKPINAR A.

World Academy of Science, Engineering and Technology, vol.67, pp.522-525, 2010 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2010
  • Title of Journal : World Academy of Science, Engineering and Technology
  • Page Numbers: pp.522-525

Abstract

In this paper, we study on finite projective Hjelmslev planes M(Z q) coordinatized by Hjelmslev ring Z q (where prime power q = p k). We obtain finite hyperbolic Klingenberg planes from these planes under certain conditions. Also, we give a combinatorical result on M(Z q), related by deleting a line from lines in same neighbour.